Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
HEPATIC TOXICITY OF ANTITUBERCULOUS AGENT S - RESPONSIBILITY OF DIFFERENT DRUGS 199 CASES
Autore:
ALTMAN C; BIOUR M; GRANGE JD;
Indirizzi:
HOP BICETRE,SERV MALAD FOIE & APPAREIL DIGESTI,78 RUE GEN LECLERC F-94275 LE KREMLIN BICETR FRANCE HOP TENON,SERV HEPATOGASTROENTEROL F-75970 PARIS 20 FRANCE UFR ST ANTOINE,CTR REG PHARMACOVIGILANCE,SERV PHARMACOL F-75012 PARISFRANCE
Titolo Testata:
La Presse medicale
fascicolo: 26, volume: 22, anno: 1993,
pagine: 1212 - 1216
SICI:
0755-4982(1993)22:26<1212:HTOAAS>2.0.ZU;2-9
Fonte:
ISI
Lingua:
FRE
Soggetto:
ISONIAZID HEPATOTOXICITY; TUBERCULOSIS; RIFAMPIN; THERAPY;
Keywords:
DRUG-INDUCED HEPATITIS; ANTITUBERCULOUS DRUGS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
45
Recensione:
Indirizzi per estratti:
Citazione:
C. Altman et al., "HEPATIC TOXICITY OF ANTITUBERCULOUS AGENT S - RESPONSIBILITY OF DIFFERENT DRUGS 199 CASES", La Presse medicale, 22(26), 1993, pp. 1212-1216

Abstract

One hundred and ninety-nine cases of hepatic injury related to antituberculous treatment were analysed in order to assess the role played by each drug and to look for predisposing factors. This is a retrospective study of 169 cases reported in the literature and 30 cases reported to the regional pharmacovigilance centre of Paris Saint-Antoine. Themortality rate was related to the dose of isoniazid: it was 43 percent with a daily dose higher than 300 mg, and 9 percent with a daily dose of 300 mg or less (P < 0.001). Hepatic injury appeared significantlyearlier in the case of rifampicin combination: 11 weeks without rifampicin and 2 weeks with rifampicin (P < 0.01). The role of pyrazinamidewas difficult to determine because isoniazid and pyrazinamide were always used in combination. The influence of a preexisting liver diseasecould not be evaluated because of the small number of cases reported (8 cases). Alcoholism did not increase the mortality rate. Our resultsconfirm the dose-dependent toxicity of isoniazid. Because of the short time elapsed before the apparent onset of hepatitis observed with the rifampicin combination, a close supervision of the patients should be exerted during the first weeks of treatment.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 22:43:29